If we take more vitamin A, then due to its overdose, toxin will start accumulating in the liver, skin and nervous system.
Taking multivitamins can lead to an overdose of toxins in the body.
Multivitamin Overdose Side Effects: In this era of social media, people very soon get influenced by wrong things without thinking. In this episode, people start consuming multivitamin supplements without thinking about the publicity. Many people start taking multivitamins, vitamin B, K, D, B12, biotin, zinc, magnesium, iron etc. supplements without the advice of doctors. They feel that there is a lack of these things in their body, for which it is necessary to take supplements. But if you do this too, be careful because it can make liver, kidney a storehouse of toxins in your body.
Actually, without investigation, we do not know which vitamins or minerals we are deficient in. Many things keep going up and down automatically in our body and it gets fulfilled automatically. Generally, deficiency of vitamins or minerals is obtained from food only. If there is a deficiency of anything, then only the doctor can detect it. We cannot identify from our own symptoms that what we are lacking.
Stone can be formed in the kidney
TOI news quoted Dr Sanjay Raina, head of the Department of Internal Medicine at Amrita Hospital, Faridabad, as saying that taking multivitamins without testing can lead to an overdose of toxins in the body. For example, if we take more vitamin A, then due to its overdose, toxin will start accumulating in the liver, skin and nervous system. On the other hand, due to excess of Vitamin D, more calcium will be formed in the kidney, due to which stones will start accumulating in the kidney. Nutritionist Kavita Devgan told that if any supplement is taken in excess, then its result will be harmful. If you are deficient in any vitamins and minerals, then only the dietician or doctor will decide what you are deficient in and what should be given to you. Taking decisions on your own can prove to be a fatal step.
Signs of an overdose of multivitamins
Devgan told that for example if you take more zinc then it will cause nausea. There will be no appetite and there will be a shortage of good cholesterol. Similarly, overdose of magnesium will cause diarrhea and the heartbeat will start running fast. There have been many studies regarding the overdose of multivitamins, in which it has been warned not to take these medicines with your mind. Dr. Sandeep Sonawane, Consultant, Internal Medicine, Kokilaben Dhirubhai Ambani Hospital, Navi Mumbai, told that fresh fruits and vegetables make up for the deficiency of everything in our body. But if you take multivitamin supplement then it is necessary to be careful for this. Because their overdose can damage the kidney and liver. It would be better that whenever you take multivitamins, do not take them without the advice of doctors.
Also read- What will happen if someone drinks only milk for 15 days? The doctor said that the whole system will be shaken, know other fatal consequences
read this also- There will be sweetness in the relationship between the couple, men will have to do this special work, formula revealed in the study
Tags: health, health tips, Lifestyle
FIRST PUBLISHED : March 21, 2023